Doctor insights on:
Does Cardizem Cause Feet Swelling
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
In the extreme case: If the urine protein loss is sufficient to cause a drop in serum Albumin below normal (3.0 g/dl), then there isn't enough oncotic pressure to keep fluids in the blood stream and they seep out to the soft tissues, causing edema. Edema from other causes is much more common. ...Read moreSee 1 more doctor answer
Possible: Due to the sudden lack of muscle tone this may also lead to the calf muscles being unable to contract and push the blood away from your feet toward your heart. This would lead to swelling in your feet. See your doctor for advice and consider compression hose. ...Read moreSee 1 more doctor answer
Pericarditis : Pericarditis typically has a relatively benign course in uncomplicated cases. Conversely, patients with high-risk features (ie, high fever, large pericardial effusion, cardiac tamponade, failure to respond to antiinflammatory therapy) are at increased risk of short-term complications. Leg swelling is not a common presentation of pericarditis, but could potentially be a feature of heart failure. ...Read more
Yes, side effect: Losartan is a medication in the group known as ARB's or A2RB's ( angiotensin 2 receptor blockers). They have swelling (angioedema) as a common listed adverse reaction . When searching for alternatives for treatment, I would also steer clear of ACE inhibitors for which swelling is an even more common reaction. Note- swelling rarely can return within 4-6 months after stopping the medication. . ...Read more
Yes: Arthritis can cause swelling that is usually confined to the joint(s) that are afflicted. Some arthritis' are symetrical , meaning swelling/pain of both feet or ankle. There is a possibility that the swelling is due to fuild retention. See a doc the sort out which cause of swelling you have. ...Read moreSee 2 more doctor answers
Yes: Yes.Get a more detailed answer ›
We don't know why: I don't think we know WHY it does it, but we do know that PPI's, including prilosec (ompeprazole) can cause leg swelling, mostly in people that metabolize PPI's slowly. This means that the swelling may be related to higher than normal concentrations of the drug in your system. However, prilosec might not be the culprit. You have other health conditions, so contact your doctor promptly. ...Read moreSee 1 more doctor answer
Yes: Having high blood pressure can be associated with increased sensitivity to salt. Even very small changes in your salt intake can lead to increased edema. Alternatively, some blood pressure medications can cause swelling (norvasc) or there could be a problem with your veins in the legs or your heart causing the swelling. Anytime you have sudden changes in swelling you should be checked. ...Read more
- Talk to a doctor live online for free
- Does high blood pressure cause swelling in the feet?
- Does meth use cause swelling in feet?
- Does taking prednisone cause extreme swelling in feet and ankles?
- Ask a doctor a question free online
- Causes for swelling feet ankles
- Feet and leg swelling causes
- Swelling of the feet and ankles causes
- Causes of swelling in feet and ankles
- Talk to a cardiologist online